# SDR DALA2020030601674

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 83,759 hours, 17,988 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC ON LT LOWER WING SKIN STR L-9.5 FOUND FASTENER #66 WITH 02EA CRACK WITH APPROX 1.5" LENGTH AT 12 O'CLOCK & 6 O'CLOCK POSITION LOOKING UP VIEW FWD. C/W ERA 585652-14. (LP1517103)
